MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø50

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; MPACT DM ACETABULAR SHELL Ø50
Model Number 01.32.150MB
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2025.Cup: mpact 01.32.150mb mpact dm acetabular shell d 50 (k143453) lot 2108086: (b)(4) items manufactured and released on 29-nov-2021.Expiration date: 16-nov-2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 2 years 11 months from the primary, the patient came in reporting pain and the cause is unknown.The representative reported that the cup was anteverted and that the patient was experiencing impingement.They initially suspected the issue was due to a loose cup, but upon further inspection the cup was found to be well fixed.It was observed that the actual problem was malposition, specifically excessive anteversion.The surgeon revised medacta cup and liner to a competitor cup and liner and medacta head to a new medacta head.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY SHELLS
Common Device Name
MPACT DM ACETABULAR SHELL Ø50
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23616979
Report Number3005180920-2025-01168
Device Sequence Number10072685
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.150MB
Device Lot Number2108086
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale